Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Erection difficulty and funny sensation in genital region, please help

I am a 25 year old male. 113 pounds. 5 foot 3 inches. I ve had a pretty excessive masturbation habit over the years combined with marijuana smoking on a daily basis. when i ejaculate after i have smoked it causes intense ejaculations. more forceful. I typically masturbate through the day while holding off my ejaculation till the end of the night. I m also on 450mg of wellbutrin. Never had sex. 5 days ago i woke up with this weird sensation in one of my balls it would reverberate outwards and I d feel it i my pelvic area. the effected ball felt highly tender. The sensation sometimes switched between balls and the inside of my penis had a tingling sensation as well. I haven t been able to have an erection since then but as the days went on the feeling in my balls gradually stopped and then now the weird sensation in my penis is gradually stopping over the days as well. I recently was able to arouse myself enough to finally get it semi erect and i ejaculated in that state pretty quickly. the semen looked normal and i have a slight sensation at the moment. Though it seems to be slowly improving I am highly concerned whether this will eventually heal back to normal and my solid erections would return or if i may have done permanent damage. I ve stopped smoking marijuana Wednesday and haven t masturbated since Sunday evening. but made a masturbation effort today. I ejaculated while semi erect without even stroking.
Asked On : Sun, 21 Aug 2011
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to HealthcareMagic forum
Went through your whole query. Since there is gradual improvement, you should not worry and wait till the complete improvement and same experience as like before. There is need of examination and medication if any symptoms ie. pain, tenderness, swelling etc reappears in testicles.then you shouldnt avoid visit to doc. Though always remember anything in excess is poisonous.
I hope I answered your query. Wish you good health.
Answered: Sun, 21 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor